Repositorio de producción científica de la Universidad de Sevilla

Orthogonal polynomials, L2-spaces and entire functions

Opened Access Orthogonal polynomials, L2-spaces and entire functions
Estadísticas
Icon
Exportar a
Autor: Berg, Christian
Durán Guardeño, Antonio José
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1996
Publicado en: Mathematica Scandinavica, 79, 209-223.
Tipo de documento: Artículo
Resumen: We show that for determinate measures u having moments of every order and finite index of determinacy (i.e., a polynomial p exists for which the measure |p|2u is indeterminate) the space L2 (u) consists of entire functions of minimal exponential type in the Cartwright class.
Cita: Berg, C. y Durán Guardeño, A.J. (1996). Orthogonal polynomials, L2-spaces and entire functions. Mathematica Scandinavica, 79, 209-223.
Tamaño: 984.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43411

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones